MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO POWER PRO 2 AMBULANCE COT; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO POWER PRO 2 AMBULANCE COT; STRETCHER, WHEELED
Catalog Number 650700000000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/16/2025
Type of Reportable Event Death
Event or Problem Description
It was reported that a train traveling at approximately eighty km per hour collided with a stationary ambulance car.A patient was lying on the device and passed away as a result of the accident.
 
Event or Problem Description
 
Additional Manufacturer Narrative
It was reported that the power pro 2 ambulance cot was involved in an ambulance accident.A patient passed away due to the ambulance accident.However, it was confirmed that the stryker product did not contribute to this event.As there was no reported defect or malfunction with the unit, this does not meet the definition of a complaint and will be closed without further investigation.

Brand Name
POWER PRO 2 AMBULANCE COT
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
alex wibert
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key23372771
Report Number0001831750-2025-00737
Device Sequence Number8916366
Product Code FPO
UDI-Device Identifier07613327504460
UDI-Public(01)07613327504460
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number650700000000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown